| Catalog Number |
2N3382 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported five (5) micro-volume extension sets leaked.The leak was observed at the filter.The event occurred during an unknown process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
B5: the quantity was clarified as "5 or more incidents." h10: the device was not returned, and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information for h10: based on further investigation, the most probable cause was determined to be related to the end user/methods exceeding the product pressure specifications of 45psi.Should additional relevant information become available, a supplemental report will be submitted.